# SDR CA071023006

- Difficulty date: October 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,806 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 6894171
- Part serial: CAG39367
- Condition: Making Metal
- Location: Nr 1 Engine
- Part time: 6,473 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 5 MILES FROM DESTINATION, MAG NR1 LIGHT ILLUMINATED. PULSED OFF AND 2 MINUTES LATER LIGHT BACK ON. NR1 THROTTLE ROTATED TO IDLE, CONTINUED APPROACH TO DESTINATION, CRASH TRUCK ADVISED. ON FINAL,  NR1 THROTTLE ADVANCED AND NORMAL LANDING CARRIED OUT. ENGINE SHUTDOWN AND MAINTENANCE ADVISED. UPON INSPECTION OF UPPER MAG PLUG, 7 SLIVERS OF METAL WERE FOUND AND THE LOWER PLUG WAS COVERED WITH MANY PARTICLES AND FUZZ. THE ESCAPED OIL WAS CAPTURED AND METAL PARTICLES WERE VISIBLE IN THE OIL. OIL TANK DRAINED, N1 CAP FILTER REPLACED, GEARBOX OIL FILTER INSPECTED AND SCAVEMGE LINE FLUSHED. GEARBOX REPLACE WITH OVERHAULED UNIT (TC NR 20071023006)
